# SDR AMTA200600392

- Difficulty date: June 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG.  PERFORMED BITE CHECK IAW MM 34-43-00.  OPS CHECKED OK.  (K)
